# SDR SWIA200515951

- Difficulty date: December 2, 2005
- Submitted: December 7, 2005
- Operation: Air carrier
- Aircraft: N466SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7856
- Aircraft time: 6,151 hours, 4,800 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Control Unit
- Part number: 70609
- Part serial: 1422
- Condition: Malfunctioned
- Location: Horiz Stab Trim
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

STAB TRIM CH 1 INOP MSG APPEARED IN FLIGHT.  REPLACED HSTCU IAW MM 27-41-01.  OPERATIONAL CHECK GOOD.
